Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 14 (1960), 97-97
DOI: https://doi.org/10.1090/S0025-5718-60-99236-X
Original Article: Math. Comp. 12 (1958), 194-198.
Original Article: Math. Comp. 13 (1959), 125-140.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-60-99236-X
Article copyright: © Copyright 1960 American Mathematical Society